Insuring against loss of evidence in game-theoretic probability. / Dawid, A. Philip; de Rooij, Steven; Shafer, Glenn; Shen, Alexander; Vereshchagin, Nikolai; Vovk, Vladimir.

In: Statistics and Probability Letters, Vol. 81, No. 1, 01.2011, p. 157-162.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)157-162
Number of pages6
JournalStatistics and Probability Letters
Issue number1
Publication statusPublished - Jan 2011
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1398047